1 doctor weighed in:

I went to the doctor for a mild uti. I'm on the 2nd day of cipro (ciprofloxacin) now and it's less painful to urinate, but why am I experiencing abdominal cramps?

1 doctor weighed in
David Miller
Family Medicine

In brief: Common side effect

Nausea and abdominal pain are common side effects of taking cipro (ciprofloxacin).
You should call you doctor and tell them about this . Ask your doctor if you should keep taking your Cipro (ciprofloxacin) or whether you need to switch to a different antibiotic.

In brief: Common side effect

Nausea and abdominal pain are common side effects of taking cipro (ciprofloxacin).
You should call you doctor and tell them about this . Ask your doctor if you should keep taking your Cipro (ciprofloxacin) or whether you need to switch to a different antibiotic.
David Miller
David Miller
Answer assisted by David Miller, Medical Student
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors